# SDR AALA202109101527

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 33,291 hours, 12,560 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM PANEL HAS A MESSAGE TO CHECK L2 DOOR PRESSURE. SERVICED L2 DOOR PRESSURE PER AMM 52-10-00.
